A 32-year-old member asked:
Is it dangerous to take zofran (ondansetron) for long periods of time?
1 doctor answer • 3 doctors weighed in
Pharmacology 45 years experience
Zofran (ondansetron): This depends on how you define a long time and what the dose is. The maximum dose was reduced a couple of years ago because of potential cardiac side effects. Nausea is generally a symptom of something else. If you are a chemotherapy patient, zofran (ondansetron) is fine. Otherwise, check with your physician as to why you are needing zofran (ondansetron).
4.8k viewsReviewed >2 years ago
Last updated Mar 9, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.